# SDR SWAA2020022641690

- Difficulty date: January 27, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INBOARD RADIUS CRACKED AT BS. 312, STRINGER 5L. / REPAIRED FRAME IAW IR & EA.
